Results overview: Found 2 records in 0.02 seconds.
Articles, 1 records found
Books and collections, 1 records found
Articles 1 records found  
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433  

Books and collections 1 records found  
4 p, 132.0 KB Analysis and numerical approximation of viscosity solutions with shocks : application to the plasma equation / Serna, Susana (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider a new class of Hamilton-Jacobi equations arising from the convective part of general Fokker-Planck equations ruled by a non-negative diffusion function that depends on the unknown and on the gradient of the unknown. [...]
2011 - 10.1063/1.3663455
Advances in Mathematical and Computational Methods: addressing modern challenges of science, technology, and society, 2011, p. 41-44  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.